An extension of Mobius--Lie geometry with conformal ensembles of cycles and its implementation in a GiNaC library

Kisil, VV orcid.org/0000-0002-6593-6147 (2019) An extension of Mobius--Lie geometry with conformal ensembles of cycles and its implementation in a GiNaC library. Proceedings of the International Geometry Center, 11 (3). pp. 45-67. ISSN 2072-9812

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Lie–Möbius geometry
Dates:
  • Published: 21 January 2019
  • Accepted: 2 November 2018
  • Published (online): 21 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Dec 2015 12:42
Last Modified: 03 Dec 2019 06:28
Status: Published
Publisher: Odessa National Academy Food Technologies
Identification Number: https://doi.org/10.15673/tmgc.v11i3.1203
Related URLs:

Download

Share / Export

Statistics